Alert archive / California / Flash Flood Watches in 2021
Flash Flood Watch 1, NWS Phoenix, AZ
NWS Phoenix, AZ issued this flash flood watch at Jan 19, 2021, 10:51 AM MST for Yuma County, Arizona; Imperial County, Riverside County, California. It took effect at Jan 19, 2021, 2:00 PM MST. It was in force for 36 hr.
The area
The counties it named.
The facts
- Issued
- Jan 19, 2021, 10:51 AM MST (17:51 UTC)
- In effect from
- Jan 19, 2021, 2:00 PM MST
- Expired
- Jan 21, 2021, 1:54 AM MST
- In force
- 36 hr
- Issued by
- NWS Phoenix, AZ
- Flood severity
- None
Counties Yuma County, AZ, Imperial County, CA, Riverside County, CA
The radar
The Yuma radar (KYUX), 87 km from the middle of the area, began a volume at 17:55 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Yuma Prvg Ground, AZ (K1Y7), launched 12:00Z, 5.9 hours before the alert went out and 100 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 3643 m above ground
- 0-6 km bulk shear
- 50 kt
- 0-1 km storm-relative helicity
- 37 m²/s²
- 0-3 km storm-relative helicity
- 44 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
471 WGUS65 KPSR 191751 FFAPSR URGENT - IMMEDIATE BROADCAST REQUESTED Flood Watch National Weather Service Phoenix AZ 1051 AM MST Tue Jan 19 2021 AZZ532-535-536-CAZ562>568-200500- /O.NEW.KPSR.FF.A.0001.210119T2100Z-210120T0500Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ Yuma-Southeast Yuma County-Gila River Valley-Imperial County Southwest-Salton Sea-Chuckwalla Mountains-Imperial County Southeast- Imperial County West-Imperial Valley-Chiriaco Summit- Including the cities of Yuma, Coyote Wells, Calexico, Chiriaco Summit, Mountain Spring, Coolidge Springs, Ocotillo, Alamorio, Salton City, Winona, Brawley, Desert Shores, Fortuna Foothills, Winterhaven, El Centro, Plaster City, Imperial Hot Mineral Springs, and Ligurta 1051 AM MST Tue Jan 19 2021 /951 AM PST Tue Jan 19 2021/ ...FLASH FLOOD WATCH IN EFFECT FROM 2 PM MST /1 PM PST/ THIS AFTERNOON TO 10 PM MST /9 PM PST/ THIS EVENING... The National Weather Service in Phoenix has issued a * Flash Flood Watch for portions of southwest Arizona and California, including the following areas, in southwest Arizona, Gila River Valley, Southeast Yuma County and Yuma. In California, Chiriaco Summit, Chuckwalla Mountains, Imperial County Southeast, Imperial County Southwest, Imperial County West, Imperial Valley and Salton Sea. * From 2 PM MST /1 PM PST/ this afternoon to 10 PM MST /9 PM PST/ this evening * Several rounds of rainfall are expected through Wednesday night. Embedded thunderstorms and heavier rainfall repeating over the same locations may result in localized flash flooding PRECAUTIONARY/PREPAREDNESS ACTIONS... A Flash Flood Watch means that conditions may develop that lead to Flash Flooding. Flash Flooding is a very dangerous situation. You should monitor later forecasts and be prepared to take action should Flash Flood Warnings be issued. && $$ 18
7 follow-up statements
494 WGUS65 KPSR 191813 FFAPSR URGENT - IMMEDIATE BROADCAST REQUESTED Flood Watch National Weather Service Phoenix AZ 1113 AM MST Tue Jan 19 2021 AZZ532-535-536-CAZ562>568-201115- /O.EXT.KPSR.FF.A.0001.210119T2100Z-210121T0800Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ Yuma-Southeast Yuma County-Gila River Valley-Imperial County Southwest-Salton Sea-Chuckwalla Mountains-Imperial County Southeast- Imperial County West-Imperial Valley-Chiriaco Summit- Including the cities of Yuma, Coyote Wells, Calexico, Chiriaco Summit, Mountain Spring, Coolidge Springs, Ocotillo, Alamorio, Salton City, Winona, Brawley, Desert Shores, Fortuna Foothills, Winterhaven, El Centro, Plaster City, Imperial Hot Mineral Springs, and Ligurta 1113 AM MST Tue Jan 19 2021 /1013 AM PST Tue Jan 19 2021/ ...FLASH FLOOD WATCH NOW IN EFFECT THROUGH LATE WEDNESDAY NIGHT... The Flash Flood Watch is now in effect for * Portions of southwest Arizona and California, including the following areas, in southwest Arizona, Gila River Valley, Southeast Yuma County and Yuma. In California, Chiriaco Summit, Chuckwalla Mountains, Imperial County Southeast, Imperial County Southwest, Imperial County West, Imperial Valley and Salton Sea. * Through late Wednesday night * Several rounds of rainfall are expected through Wednesday night. Embedded thunderstorms and heavier rainfall repeating over the same locations may result in localized flash flooding PRECAUTIONARY/PREPAREDNESS ACTIONS... A Flash Flood Watch means that conditions may develop that lead to Flash Flooding. Flash Flooding is a very dangerous situation. You should monitor later forecasts and be prepared to take action should Flash Flood Warnings be issued. && $$ 18
961 WGUS65 KPSR 200403 FFAPSR Flood Watch National Weather Service Phoenix AZ 903 PM MST Tue Jan 19 2021 AZZ532-535-536-CAZ562>568-201130- /O.CON.KPSR.FF.A.0001.000000T0000Z-210121T0800Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ Yuma-Southeast Yuma County-Gila River Valley-Imperial County Southwest-Salton Sea-Chuckwalla Mountains-Imperial County Southeast- Imperial County West-Imperial Valley-Chiriaco Summit- Including the cities of Yuma, Coyote Wells, Calexico, Chiriaco Summit, Mountain Spring, Coolidge Springs, Ocotillo, Alamorio, Salton City, Winona, Brawley, Desert Shores, Fortuna Foothills, Winterhaven, El Centro, Plaster City, Imperial Hot Mineral Springs, and Ligurta 903 PM MST Tue Jan 19 2021 /803 PM PST Tue Jan 19 2021/ ...FLASH FLOOD WATCH REMAINS IN EFFECT THROUGH LATE WEDNESDAY NIGHT... The Flash Flood Watch continues for * Portions of southwest Arizona and California, including the following areas, in southwest Arizona, Gila River Valley, Southeast Yuma County and Yuma. In California, Chiriaco Summit, Chuckwalla Mountains, Imperial County Southeast, Imperial County Southwest, Imperial County West, Imperial Valley and Salton Sea. * Through late Wednesday night * Scattered to numerous showers are expected at times through Wednesday night. Rainfall repeating over the same locations, along with embedded thunderstorms, may result in localized flash flooding. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Flash Flood Watch means that conditions may develop that lead to Flash Flooding. Flash Flooding is a very dangerous situation. You should monitor later forecasts and be prepared to take action should Flash Flood Warnings be issued. && $$ AJ
070 WGUS65 KPSR 200914 FFAPSR Flood Watch National Weather Service Phoenix AZ 214 AM MST Wed Jan 20 2021 .A strong upper low southwest of Arizona will spread considerable moisture into far southeast California and Southwest Arizona today into tonight leading to a threat of flooding or flash flooding. AZZ532-535-536-CAZ562>568-202100- /O.CON.KPSR.FF.A.0001.000000T0000Z-210121T0800Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ Yuma-Southeast Yuma County-Gila River Valley-Imperial County Southwest-Salton Sea-Chuckwalla Mountains-Imperial County Southeast- Imperial County West-Imperial Valley-Chiriaco Summit- Including the cities of Yuma, Coyote Wells, Calexico, Chiriaco Summit, Mountain Spring, Coolidge Springs, Ocotillo, Alamorio, Salton City, Winona, Brawley, Desert Shores, Fortuna Foothills, Winterhaven, El Centro, Plaster City, Imperial Hot Mineral Springs, and Ligurta 214 AM MST Wed Jan 20 2021 /114 AM PST Wed Jan 20 2021/ ...FLASH FLOOD WATCH REMAINS IN EFFECT THROUGH LATE TONIGHT... The Flash Flood Watch continues for * Portions of southwest Arizona and California, including the following areas, in southwest Arizona, Gila River Valley, Southeast Yuma County and Yuma. In California, Chiriaco Summit, Chuckwalla Mountains, Imperial County Southeast, Imperial County Southwest, Imperial County West, Imperial Valley and Salton Sea. * Through late tonight * Scattered to numerous showers are expected at times through Wednesday night. Rainfall repeating over the same locations, along with embedded thunderstorms, may result in localized flash flooding. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Flash Flood Watch means that conditions may develop that lead to Flash Flooding. Flash Flooding is a very dangerous situation. You should monitor later forecasts and be prepared to take action should Flash Flood Warnings be issued. && $$ CB
529 WGUS65 KPSR 202014 FFAPSR Flood Watch National Weather Service Phoenix AZ 114 PM MST Wed Jan 20 2021 .A strong upper low southwest of Arizona will spread considerable moisture into far southeast California and Southwest Arizona today into tonight leading to a threat of flooding or flash flooding. AZZ532-535-536-CAZ562>568-210800- /O.CON.KPSR.FF.A.0001.000000T0000Z-210121T0800Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ Yuma-Southeast Yuma County-Gila River Valley-Imperial County Southwest-Salton Sea-Chuckwalla Mountains-Imperial County Southeast- Imperial County West-Imperial Valley-Chiriaco Summit- Including the cities of Yuma, Coyote Wells, Calexico, Chiriaco Summit, Mountain Spring, Coolidge Springs, Ocotillo, Alamorio, Salton City, Winona, Brawley, Desert Shores, Fortuna Foothills, Winterhaven, El Centro, Plaster City, Imperial Hot Mineral Springs, and Ligurta 114 PM MST Wed Jan 20 2021 /1214 PM PST Wed Jan 20 2021/ ...FLASH FLOOD WATCH REMAINS IN EFFECT UNTIL 1 AM MST/MIDNIGHT PST/ THURSDAY... The Flash Flood Watch continues for * Portions of southwest Arizona and California, including the following areas, in southwest Arizona, Gila River Valley, Southeast Yuma County and Yuma. In California, Chiriaco Summit, Chuckwalla Mountains, Imperial County Southeast, Imperial County Southwest, Imperial County West, Imperial Valley and Salton Sea. * Until 1 AM MST/Midnight PST/ Thursday * Scattered to numerous showers are expected at times through early Thursday morning. Rainfall repeating over the same locations, along with embedded thunderstorms, may result in localized flash flooding. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Flash Flood Watch means that conditions may develop that lead to Flash Flooding. Flash Flooding is a very dangerous situation. You should monitor later forecasts and be prepared to take action should Flash Flood Warnings be issued. && $$
072 WGUS65 KPSR 210456 FFAPSR URGENT - IMMEDIATE BROADCAST REQUESTED Flood Watch National Weather Service Phoenix AZ 956 PM MST Wed Jan 20 2021 AZZ532-535-536-211300- /O.EXT.KPSR.FF.A.0001.000000T0000Z-210121T1500Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ Yuma-Southeast Yuma County-Gila River Valley- Including the cities of Yuma, Fortuna Foothills, and Ligurta 956 PM MST Wed Jan 20 2021 ...FLASH FLOOD WATCH NOW IN EFFECT UNTIL 8 AM MST THURSDAY... The Flash Flood Watch is now in effect for * A portion of southwest Arizona, including the following areas, Gila River Valley, Southeast Yuma County and Yuma. * Until 8 AM MST Thursday * Numerous showers and isolated thunderstorms are expected to continue through the overnight hours across parts of southwest Arizona and may result in localized flash flooding. $$ CAZ562>568-210800- /O.CON.KPSR.FF.A.0001.000000T0000Z-210121T0800Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ Imperial County Southwest-Salton Sea-Chuckwalla Mountains-Imperial County Southeast-Imperial County West-Imperial Valley-Chiriaco Summit- Including the cities of Coyote Wells, Calexico, Mountain Spring, Coolidge Springs, Ocotillo, Alamorio, Salton City, Winona, Brawley, Desert Shores, Chiriaco Summit, Winterhaven, El Centro, Plaster City, and Imperial Hot Mineral Springs 856 PM PST Wed Jan 20 2021 ...FLASH FLOOD WATCH REMAINS IN EFFECT UNTIL MIDNIGHT PST TONIGHT... The Flash Flood Watch continues for * Portions of southeast California and southern California, including the following areas, in southeast California, Chuckwalla Mountains, Imperial County Southeast, Imperial County Southwest, Imperial County West, Imperial Valley and Salton Sea. In southern California, Chiriaco Summit. * Until 1 AM MST/Midnight PST/ Thursday * Showers will continue through tonight. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Flash Flood Watch means that conditions may develop that lead to Flash Flooding. Flash Flooding is a very dangerous situation. You should monitor later forecasts and be prepared to take action should Flash Flood Warnings be issued. && $$ INS
364 WGUS65 KPSR 210754 FFAPSR Flood Watch National Weather Service Phoenix AZ 1154 PM PST Wed Jan 20 2021 CAZ562>568-210900- /O.EXP.KPSR.FF.A.0001.000000T0000Z-210121T0800Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ Imperial County Southwest-Salton Sea-Chuckwalla Mountains-Imperial County Southeast-Imperial County West-Imperial Valley-Chiriaco Summit- Including the cities of Coyote Wells, Calexico, Mountain Spring, Coolidge Springs, Ocotillo, Alamorio, Salton City, Winona, Brawley, Desert Shores, Chiriaco Summit, Winterhaven, El Centro, Plaster City, and Imperial Hot Mineral Springs 1154 PM PST Wed Jan 20 2021 ...FLASH FLOOD WATCH WILL EXPIRE AT MIDNIGHT PST TONIGHT... The Flash Flood Watch for portions of southeast California and southern California, including the following areas, in southeast California, Chuckwalla Mountains, Imperial County Southeast, Imperial County Southwest, Imperial County West, Imperial Valley and Salton Sea. In southern California, Chiriaco Summit will expire AT 1 AM MST/Midnight PST/ early this morning. Flooding is no longer expected to pose a threat. Please continue to heed remaining road closures. $$ AZZ532-535-536-211500- /O.CON.KPSR.FF.A.0001.000000T0000Z-210121T1500Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ Yuma-Southeast Yuma County-Gila River Valley- Including the cities of Yuma, Fortuna Foothills, and Ligurta 1254 AM MST Thu Jan 21 2021 ...FLASH FLOOD WATCH REMAINS IN EFFECT UNTIL 8 AM MST THIS MORNING... The Flash Flood Watch continues for * A portion of southwest Arizona, including the following areas, Gila River Valley, Southeast Yuma County and Yuma. * Until 8 AM MST this morning * Light to moderate showers will be possible across Yuma County through the rest of tonight with any additional rainfall adding to what fell yesterday. Flooding within washes and low lying areas are expected, potentially impacting some area roadways. $$ CK
866 WGUS65 KPSR 210854 FFAPSR Flood Watch National Weather Service Phoenix AZ 154 AM MST Thu Jan 21 2021 AZZ532-535-536-211000- /O.CAN.KPSR.FF.A.0001.000000T0000Z-210121T1500Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ Yuma-Southeast Yuma County-Gila River Valley- Including the cities of Yuma, Fortuna Foothills, and Ligurta 154 AM MST Thu Jan 21 2021 ...FLASH FLOOD WATCH IS CANCELLED... The Flash Flood Watch for a portion of southwest Arizona, including the following areas, Gila River Valley, Southeast Yuma County and Yuma has been cancelled. The Flood Watch is cancelled. Flooding is no longer expected to pose a threat. Please continue to heed remaining road closures. $$ CK
What forecasters said that day
The local office's own words before this flash flood watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Phoenix, AZ wrote its last area forecast discussion before this flash flood watch went out at Jan 19, 10:47 AM MST, 4 minutes earlier.
Area forecast discussion, Jan 19, 10:47 AM MST, 4 minutes before
Area Forecast Discussion National Weather Service Phoenix AZ 1047 AM MST Tue Jan 19 2021 .UPDATE...Updated aviation discussion. && .SYNOPSIS... A shifting weather pattern will bring cooler temperatures and periodic chances of rain to the region this week. The first low pressure system will bring good chances for showers and possibly a few isolated thunderstorms today and into Wednesday mainly across southeast California and southwest Arizona. Best chances for showers will then shift later on Wednesday into early Thursday through the rest of Arizona. After a brief break in the activity late Thursday into early Friday, a second weather system should then dive into the western United States late Friday and through the weekend resulting in additional chances for rain, high elevation snowfall, and much cooler temperatures. && .DISCUSSION... The unseasonably warm conditions and sunny skies are over for now as the first in a series of weather systems has finally reached our region. A first initial shortwave trough already has tracked southward well to our west yesterday, while a second follow-on shortwave is currently tracking through the Great Basin. The first disturbance allowed for increased mid level clouds that developed over our region yesterday, while the second wave it bringing much colder air aloft and resulting in additional saturation in the mid levels. A band of very light showers extending from the northern Gulf of California through east-central Arizona is still ongoing since last evening with very little movement. Much of this activity is still falling in the form of virga, but some of the heavier reflectivities are reaching the ground as light rain and at times gusty winds due to strong evaporative cooling as the rain falls through a dry sub-cloud layer. As the second PV anomaly tracks to the southwest today, much of our region will remain under a favorable ascent region, but the bulk of the moisture will remain in the mid and upper levels. The band of light rain should persist through at least the rest of this morning with a gradual shifting of the band to the west. Most areas are not likely to see measurable rain with this band, but would not be surprised if much of south-central Arizona sees some sprinkles or just enough light rain to wet the ground this morning. Gusty winds underneath this narrow band of showers are also likely with a brief 35-45 mph not out of the question. By this afternoon, there is now fairly good evidence of strong low level moisture advection off the Gulf of California into southwest Arizona and then southeast California. This should boost low level instability enough for some scattered showers and thunderstorms by mid this afternoon as this should also fall within a modest vertical ascent region of the upper jet max over northern Mexico and Arizona. Several HREF members pick up on this thunderstorm potential as early as noon with the most favorable timeframe likely falling between 21-03Z. It seems plausible some areas across Yuma, southern La Paz, and Imperial Counties may have some moderate to heavy rainfall from these showers and potential thunderstorms later today. For now, expected QPF amounts generally fall between 0.25-0.5", but localized amounts up to around an inch will be possible within any heavy rain bands, especially if there is any training of activity. The rest of Arizona should stay dry for the rest of today, but breezy easterly winds are likely especially across the high terrain where gusts may approach 30 mph. Model trends have also shifted the farthest westward extent of the closed low very slightly back to the east, and this may allow for an earlier onset of shower activity across the rest of Arizona on Wednesday. Unfortunately, there is still a good amount of conflicting evidence showing when and where a likely plume of southerly moisture will end up across Arizona Wednesday into early Thursday. Initially on Wednesday, the most likely scenario is for a continued threat of showers mainly over southeast California and southwest Arizona, but as the closed low begins to shift back to the east during the day Wednesday, much of southern Arizona will begin to fall under a more favorable vertical ascent field. At some point Wednesday afternoon and evening as southerly low level flow continues to advect moisture northward, we are anticipating a fairly large area of showers to move into south-central Arizona out of Mexico. The NAM is the earliest with this rain bringing it into our area as early as Wednesday afternoon, while the Euro delays it until the evening/early overnight hours. The GEFS agrees with the later timing, but is still fairly split with where exactly this area of rain will end up. For now, we are leaning toward a decent area of showers and possibly embedded thunderstorms moving northward into Maricopa and Pinal Counties later Wednesday before spreading eastward. Current forecast QPF amounts point toward modest rainfall with 0.25-0.4" over the south-central Arizona lower deserts to as high as 0.75" across the high terrain. Lingering shower activity is likely from Phoenix eastward for the first part of Thursday as the low center tracks along the Arizona/Mexico border. There is also a good possibility of a few isolated thunderstorms Thursday morning and maybe into the afternoon with the best area likely just south and southeast of the Phoenix area. Any lingering activity will likely diminish fairly quickly starting Thursday evening as the low exits into New Mexico and weak subsidence filters in from the west. Temperatures through Friday now look to stay fairly mild with highs most days right around normal with overnight lows staying 5-10 degrees above normal due to extensive cloud cover. Model ensemble agreement for a second trough is still very high as it is shown to quickly dive southward along the West Coast Friday into Saturday. Given the high likelihood of decent residual moisture throughout our region combining with system moisture with the next trough, we are likely to see some high elevation shower activity as early as Friday afternoon. As the low continues to dive southward through southern California on Saturday, rain showers are likely to become fairly widespread across the Arizona deserts with high terrain rain and snow continuing. There is still some uncertainty with the timing of expected precip and QPF amounts, but this system does look like it will fall into a favorable position for widespread precip across much of our region over the weekend. Rain shadowing across southeast California is likely to keep QPF amounts there fairly low, but it would not be surprising if much of south-central Arizona deserts pick up another 0.5" with higher amounts over the eastern Arizona high terrain. A colder air mass will also accompany this system with precip likely falling as snow for much of the event above 6000-6500 ft. Temperatures across the lower deserts are also likely to dip into the upper 50s by Sunday or next Monday. && .AVIATION...Updated at 1750Z. South-Central Arizona including KPHX, KIWA, KSDL, and KDVT: Currently a deck of BKN coverage at 8-10 kft exists over the area with showers to the northwest of the terminals. In general, this should persist the next few hours with some gradual raising of CIGS. An isolated shower at any terminal is possible but unlikely. Winds across the area are out of the northeast at near 10 kts with some gusts of 15-20 kts, which will continue for the next couple of hours as well. Winds will shift to the east to southeast this afternoon and remain gusty at times. General east to southeast winds will continue through the overnight hours. Expect clouds to begin to lower once again overnight with SCT to possibly BKN coverage developing near 5-6 kft. The chance of showers will also increase, with a better bet after about 8Z. Southeast California/Southwest Arizona including KIPL and KBLH: Currently high clouds are present with northerly wind at both terminals. This will quickly change the next couple of hours with CIGS lowering rapidly and rain chances increasing. Expect BKN-OVC coverage to develop near 5-6 kft this afternoon with showers between about 22Z and 02Z. Thereafter coverage will become more isolated for KBLH, but may continue for KIPL. CIGS will lower even further for Wednesday morning, perhaps as low as 4-5 kft, with continued rain showers. Winds will generally remain north to northwest at KIPL at around 10 kts for the forecast period. Winds at KBLH will also be northerly, with a few gusts of 15-20 kts this morning. && .FIRE WEATHER... Thursday through Monday: Unsettled weather conditions are expected to continue through much of the period with the first weather system affecting the region through Thursday and the second over the weekend. The first weather system is likely to bring showers and possibly a few isolated thunderstorms through Thursday afternoon, mainly across southern Arizona. Lingering rain chances will last into Friday across eastern Arizona. As the second system approaches from the northwest, breezy southerly winds will affect much of the region on Friday, followed by periods of wetting rains and high elevation snow mainly across Arizona this weekend. The cooler conditions and increased moisture during the period will lead to continued favorable humidity readings as minimum daily are likely to stay above 40% much of the period. && .SPOTTER INFORMATION STATEMENT... Spotters should follow standard reporting procedures. && .PSR WATCHES/WARNINGS/ADVISORIES... AZ...None. CA...None. && DISCUSSION...Kuhlman AVIATION...Hodges FIRE WEATHER...Kuhlman
Nearby
Flash Flood Watches in California, 2021Flash Flood Watches in Arizona, 2021Every flash flood watch in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.